- Home
- Pharmaceuticals
- Over the Counter
- Pain Relief
- Children's Pain Relief 325 mg / 10.15 mL Strength Acetaminophen Oral Suspension 30 per Case 30/CS
Precision Dose Inc
Children's Pain Relief 325 mg / 10.15 mL Strength Acetaminophen Oral Suspension 30 per Case 30/CS
- SKU:
- 1175427_CS
- UPC:
- MPN:
- 68094033062
- Availability:
- Ships to arrive in 1 to 5 Business Days
MSRP:
Now:
$49.99
Was:
— You save
Description
Children's Pain Relief 325 mg / 10.15 mL Strength Acetaminophen Oral Suspension 30 per Case
View AllClose
Related Products
Related Products

Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 30 per Case 30/CS
Precision Dose Inc
MSRP:
Now:
$41.36
Was:
PrecisionDose Acetaminophen Children's Pain ReliefThere are 160 milligrams of acetaminophen per 5 mL doseCompare to active ingredients in Children's Tylenol a registered trademark of Johnson &...
1174115_CS

1217030_CS Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 30 per Case 30/CS
Precision Dose Inc
MSRP:
Now:
$59.45
Was:
Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 30 per Case
1217030_CS

Children's Pain Relief 100 mg / 5 mL Strength Ibuprofen Oral Suspension 30 per Case 30/CS
Precision Dose Inc
MSRP:
Now:
$35.68
Was:
PrecisionDose Children's Ibuprofen Oral SuspensionThere are 100 milligrams of ibuprofen per 5 mL doseCompare to active ingredient in Children's Motrin® Ibuprofen a registered trademark of...
677044_CS

Pain Relief Precision 100 mg / 5 mL Strength Ibuprofen Oral Suspension 30 per Case 30/CS
Precision Dose Inc
MSRP:
Now:
$38.64
Was:
Pain Relief Precision® 100 mg / 5 mL Strength Ibuprofen Oral Suspension 30 per Case
1088352_CS

Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 25/BX
Safecor Health
MSRP:
Now:
$66.00
Was:
Safecor Health Acetaminophen Oral Suspension for ChildrenThere are 160 milligrams of acetaminophen per 5 mL dose; doses are packaged in amber-color oral syringes which makes administration easy and...
1240393_BX

Children's Pain Relief Tylenol 160 mg / 5 mL Strength Acetaminophen Oral Suspension 4 oz. 36/CS
Johnson & Johnson Consumer
MSRP:
Now:
$452.25
Was:
Tylenol Children's Pain + Fever Oral Suspension Grape FlavorFor children ages 2 11, Children's Tylenol temporarily reduces fever relieves minor aches and pains due to the common cold, flu,...
1228155_CS

Children's Pain Relief Mapap 80 mg Strength Acetaminophen Orally Disintegrating Tablet 30 per Bottle 1/BT
Major Pharmaceuticals
MSRP:
Now:
$6.25
Was:
Mapap Acetaminophen Grape Flavor Children's Pain ReliefAcetaminophen relieves pain and reduces fever so your child can get back to doing what he does best: playing, learning and growingThere are 80...
823378_BT

Children's Pain Relief 100 mg / 5 mL Strength Ibuprofen Oral Suspension 100 per Case 100/CS
Pharmaceutical Associates
MSRP:
Now:
$126.23
Was:
Children's Ibuprofen Oral SuspensionTemporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches and reduces feverEach 5 mL (teaspoon) dose contains...
1224706_CS

Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 16 oz. 1/EA
Major Pharmaceuticals
MSRP:
Now:
$7.29
Was:
Children's Pain Relief 160 mg / 5 mL Strength Acetaminophen Oral Suspension 16 oz.
1218028_EA